# SDR FDEA201809212648

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 29,484 hours, 16,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 232CF HAS IMPACT DAMAGE FABRICATED PANEL 232CF IAW FED EX DWG SRZ-25-005 REV N AND GMM 7-0-1000.
